# SDR 99ZZZX1386

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 0292105230
- Condition: Failed
- Location: Engine Oil
- Part time: 3,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE LOW.  REMOVED AND REPLACED.
